# SDR GTIA2018123183056

- Difficulty date: December 28, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 6,195 hours, 2,783 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DCENT THROUGH 10,000' LEAD FA CALLED + SAID SHE SMELLED "SOMETHING IN THE CABIN. WE SMELLED NOTHING IN THE COCKPIT BUT FOLLOWED PROCEDURE FOR "FUME EVENT". ONCE ON GROUND FA TOLD US SMELL DID NOT DISIPATE W/ PACK OFF-PERFORMED TSM 05-50-00-810-831-A. PACK 1 WAS NOT SOURCE OF SMELL, NO ODOR NOTICED. PACK 2 HAS BEEN FOUND TO BE SOURCE OF ODOR, WITH APU BLEED USED. SEE PAGE 2414764-2
